# SDR UPS05444864

- Difficulty date: June 25, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT WING UPPER REAR SPAR SIDE OF BODY SPLICE PLATE AREA NR 5 FASTENER HOLE FOUND CRACK AT INTERNAL SPLICE FITTING (CRACK LENGTH .25 INCH).  RIGHT WING INTERNAL SPLICE FITTING BOLT HOLE NR 5 REPAIRED AS PER HX RS R57-18-35333 & UPS EO B747-5710-22476-A.
